# SDR DALA1156430984

- Difficulty date: September 25, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 53,885 hours, 39,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK AT LBL 22 CORRODED BETWEEN STA 1212-1231 WHILE WORKING SEAT TRACK MOD.  REMOVED SEAT TRACK SECTION BETWEEN STA 1193-1212 LBL 22, FABRICATED SPLICE PLATE AND SEAT TRACK AND INSTALLED PER DC9/MD80 SRM 53-05 FIG 4F AT SAA SAT.
